# SDR ASOA2015070213251

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,717 hours, 24,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BY LT FLOOR SILL HAS NUMEROUS AREAS OF CORROSION, FILIFORM.  UPON REMOVAL OF CORROSION & FURTHER INVESTIGATION, FOUND SILL TO BE OUT OF LIMITS IAW SRM 53-00-00 AND LIMITS REF IN GREO 601R-53-00-526.  REMOVED UNSERVICEABLE SILL IAW SRM 51-42-06, 51-42-21.  COMPLETED IAW REO 601R-53-61-593, REV A DATED 2005/06/21.  RECEIVED SERVICEABLE FLOOR LANDING NR 601R35011-63, REQ LOCATE & DRILL.  LOCATED & DRILLED SERVICEABLE LANDING IAW SRM 51-40-11.  INSTALLED FLOOR LANDING IAW REO STEPS 7-8 601R-53-61-593.  COMPLIED WITH EC/TC REO 601R-53-61-593 IAW REO 601R-53-61-593.
